# SDR SWAA2025043064424

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 52,233 hours, 31,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXIT EMERGENCY SIGN @ ROW 12FED HAS 3 BULBS INOP.<[01] REMOVED AND REPLACED PER [AMM 33-51-01-960-801-NG (EXIT SIGN - LAMP REPLACEMENT - PERMANENT)]
